# SDR P5CA2017062500210

- Difficulty date: June 18, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 10,849 hours, 2,651 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Circuit Card
- Part number: 285T111515
- Part serial: DQ2239
- Condition: Malfunctioned
- Location: Pneumatic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE HPSOV,  REPLACED AIR SUPPLY CARD IAW AMM 36-11-12-004-001/404-026.  REPLACED HIGH PRESSURE CONTROLLER IAW AMM TASK 36-11-08-004-006-007/404-014-007. LEAK CHECK OK.  ASBM BITE TEST OK. NO FAULT.  PERFORMED OPS CHECKS FOR ENG RUN IAW AMM 71-00-00/501, TESTED OK.
